Today:

Journal of Prime Research in Mathematics

Volume 03, Issue 1 (November 2007)
ISSN 1817-2725
Articles in this Issue
Title Page

Download: PDF


Towards Classification of Simple Nite Dimensional Modular Lie Super Agebras
Dimitry Leites

Download: PDF


Matrix Lie Rings That Contains a One-Dimentional Lie Algebra of Semi-Simple Matrices
Evgeniil L. Bashkirov

Download: PDF



On Newton Interpolating Series and their Applications N NEWTON INTERPOLATING SERIES AND THEIR APPLICATIONS
Ghiocel Groza

Download: PDF



Quality Surface Construction
Cripps R. J.

Download: PDF



A Dengenrate Hydrodynamic Dispersion Model
Sergey Sazhenkov

Download: PDF



On the Convergence of Strictly Pseudo-Contractive Mappings in Banach Spaces
Xiaolong Qin, Yongfu Su, Meijuan Shang

Download: PDF



Algebraic Properties of Integral Functions(S. M. ALI KHAN)
S.M. Ali Khan

Download: PDF



Analytical Solutions to Brajinskii's Equations in one Dimension by using Laplace Transform Technique
S. N. Hosseinimotlagh, M. Roostaie, H. Kazemifard

Download: PDF



Algebraic Properties of Special Rings of Formal Series
Azeem Haider

Download: PDF



Multigrid Preconditioners for Bi-CGTAB for the Sparse-Grid Solution of High-Dimensional Anisotropic Diffusion Equation
H. Bin Zubair, C. C. W. Leentvaar, C. W. Oosterlee

Download: PDF



The Dynamics of a Vertically Transmitted Disease(M. R. RAZVAN)
M. R. Razvan

Download: PDF



Method of the Effective Potential for the Factorized Rapidly Changing Force
Sergei Borisenok

Download: PDF



Back Side

Download: PDF